Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Flatus, sharp abdominal pains below belly button, stools with mud consistency, on medicines for back and ear pain. Cause of stomach pain?

Hi, for the last 3 or 4 days i have been very gassy with sharp abdominal pains below my belly button and on both sides. But the thing that is really bothering me is when i have a bowel movement , it is still gassy but my stool is the consistency of mud, thick nasty mud. Now, i have been on oxycodone for back pain and i also take pravastatin,metropalol and Bentyl . My doctor just added Zyrtec for an earache And he also added Amitriptyline to help me sleep at nite. My question is what is causing this stomache pain ?. The oxycodone that i take are 20 milligrams and is not touching the abdominal pain.
Asked On : Tue, 9 Oct 2012
Answers:  0 Views:  158 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor